... "discomfort" in the upper chest as if the capsule had exploded
Sometimes, if a pill is not taken with enough water to get it all the way down, it will begin to "melt" or dissolve in the lower esophagus and can cause burning or pain in the chest area as the medication irritates the esophageal lining. Be sure to drink a full glass of water (or more) to be sure that your pill goes all the way down into the stomach. If a pill feels "stuck", sometimes it helps to eat a piece of bread to get it all the way down.
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hot Flashes - have been having night and some day flashes for years nites being from 15 min -15 mins
Updated 8 Apr 2011 • 1 answer
Updated 26 Jul 2011 • 3 answers
Updated 28 Oct 2012 • 1 answer
Updated 18 Dec 2017 • 4 answers
Updated 30 Sep 2018 • 4 answers